# SDR CA000412002

- Difficulty date: March 31, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Beech 76
- Aircraft time: 7,908 hours
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1053840001
- Condition: Cracked
- Location: Lwr Part Housing
- Component: Landing Gear Act, 1058200001
- Stage of operation: LD
- How discovered: V
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) NOSE GEAR FAILED TO RETRACT AFTER DOING NUMEROUS GEAR EXTENSION/RETRACTIONS DURING TRAINING.  MAINTENANCE FOUND NOSE LANDING GEAR ACTUATOR HAD A HAIRLINE CRACK IN ITS HOUSING WHICH ALLOWED THE FLUID TO SLOWLY LEAK OUT.ACTUATOR REPLACED.
